Couldn't find what you looking for?

TRY OUR SEARCH!


I was given percocet after my foot surgery and it really did relieve the pain I have suffered for a month. I thought I was all right and I cut the dosage in half and have been having troubles sleeping. I am too hyper, my mind is sleepy but my body is not. What is wrong? Should I quit the drug, or what?

Loading...


Some people experience insomnia as a side effect from percocet along with anxiety and diarrhea. On the other hand, some people suffer from insomnia when withdrawing from the drug, which means you developed physical addiction to the drug and are now suffering withdrawal effects. You shouldn’t have cut the dosage without your doctor’s orders and you shouldn’t just quit the drug but slowly taper it, so you wouldn’t suffer from additional withdrawal effects. Percocet uses the same receptors as heroin, so it is very addictive.
Reply

Loading...

I once stopped taking vicodin for the same deal (surgery). Without discussing it with my doctor and I couldn't sleep for 3 nights in a row (thought I'd lose my mind). My doctor prescribed Trazodone which was manufactured to be an antidepressent but is also a good sleep aid.

Claudia
Reply

Loading...